# SDR AALA2018092549001

- Difficulty date: September 22, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 23,619 hours, 19,568 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Module
- Part number: 1708011
- Part serial: 4887
- Condition: Faulted
- Part time: 24,036 hours, 17,370 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DECENT, THE FLIGHT CREW DECLARED AN EMERGENCY DUE TO SPDA FAILURE AND BRAKE CONTROL FAULT MESSAGES INFLIGHT. FLIGHT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED SPDA 2 POWER MODULE FROM SLOT 5 PER AMM 24-61-13.
